Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What could be the cause of swollen abdominal glands with diarrhea in one on medicines for endometriosis ?

Hi I m currently 21, have endometriosis , having zoladex treatment so going through menopause . A week ago my abdominal glands started swelling n got bigger . I then became constipated for 2 days and now have water diareah. The glands are still swollen and I haven t eaten anything different then usual that could upset my tummy. I have cramps to. What could this be linked to?
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Dear Tamara
you did not mention the symptoms and investigations. It is important to know whether the diagnosis is provisinal or confirmed. If confirmed, what is the stage? Whether the other modalities of treatment were discussed? Hope you understand that Zoladex can be used for maximum of 6 months and after stopping, the symptoms recurr. Is any surgical treatment planned? Endometriosis of bowel can lead to constipation, very rarely diarhea. Abdominal bloating can be side affect of the disease or the drug. I will be able to reply better, if you send history and investigation reports.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor